MathSciNet Relay Station
MathSciNet bibliographic data
MR1027898 (91e:03044) 03D25 (03D30)
Cooper, S. Barry The jump is definable in the structure of the degrees of unsolvability. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 151–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement